Gynaecologist Urges Caution: Seek Medical Advice for Erectile Issues Instead of Enhancement Drugs
Seek Medical Advice for Erectile Issues Instead of Enhancement Drugs, Said by consultant gynaecologist Dr. Ayodele Ademola has advised individuals experiencing erection and potency issues to seek medical help rather than resorting to sex enhancement drugs. Dr. Ademola, who also serves as the Medical Director of the StrongTower Hospital and Advanced Fertility Centre, issued this warning in a recent interview with the News Agency of Nigeria in Lagos on Monday.
This advice comes in conjunction with the observance of the 2023 World Sexual Health Day (WSHD) under the theme “Consent,” held annually on September 4th to commemorate every person’s right to sexual well-being.
Dr. Ademola highlighted the potential risks associated with the use of sex enhancement drugs, pointing out that they could lead to cardiovascular diseases such as hypertension, heart failure, and related conditions. These drugs, commonly known as Erectile Dysfunction Medications, are predominantly used by men.
While acknowledging that sex enhancement drugs can have both positive and negative effects on health, Dr. Ademola emphasized that the negative consequences far outweigh any potential benefits. He strongly advised against their use unless deemed exceptionally necessary, and only under strict medical supervision and prescription.How long is too long and how short is too short during sex?
“There have been numerous cases where individuals who used sex enhancement drugs tragically lost their lives,” Dr. Ademola cautioned. He recounted incidents involving elderly couples and a middle-aged man who suffered fatal consequences due to the misuse of these drugs.
For those grappling with potency issues, seeking medical attention for accurate diagnosis and treatment was strongly recommended by Dr. Ademola. He underscored that individuals with conditions like hypertension, diabetes, or of advanced age are at higher risk when using sex enhancement drugs. It was further emphasized that such individuals should completely abstain from their use, as it could lead to fatal outcomes.
Dr. Ademola also highlighted the dangers of abusing substances like tramadol, excessive alcohol, and over-the-counter enhancement drugs in an attempt to boost sexual performance. Such practices, he warned, could result in more harm than good.
He concluded by listing some of the potential health consequences of over-the-counter male enhancement drugs, including damage to the urethra, difficulty in maintaining an erection, and even permanent problems with urination. In severe cases, individuals may face penile “fractures” necessitating surgery, as well as a dangerous drop in blood pressure.
See more details: